MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7176.108233

Медицинская библиотека · Indian journal of psychological medicine · 2012

Iloperidone-induced Galactorrhea in a Middle-aged Female.

Dutta Arghya, Barua Supartha, Dan Amitava, Chakraborty Kaustav, Mandal Manas

Клинический случайСтатьяПеревод в очереди

Аннотация

Iloperidone, a piperidinyl-benzisoxazole derivative, is structurally related to risperidone and approved for treatment in acute stage of schizophrenia. Iloperidone is usually considered as a prolactin sparing atypical antipsychotic thereby offering treatment advantage. We aim to present the first reported case of iloperidone-induced hyperprolactinemic galactorrhea in a middle-aged female. A middle-aged female with the diagnosis of paranoid schizophrenia was treated with iloperidone up to a dosage of 8 mg/day. Three months after starting the medicine, patient developed galactorrhea for which no other medical cause could be ascertained except for increased prolactin level. Iloperidone was stopped and aripiprazole was initiated with which galactorrhea subsided and prolactin level returned to normal. Index case report amply demonstrates that Iloperidone can cause hyperprolactinemic galactorrhea even at low dosage and after considerable period into the treatment.

Для цитирования: Dutta Arghya, Barua Supartha, Dan Amitava, Chakraborty Kaustav, Mandal Manas. Iloperidone-induced Galactorrhea in a Middle-aged Female.. Indian journal of psychological medicine. 2012. DOI: 10.4103/0253-7176.108233.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.